# SDR SWAA2019122639932

- Difficulty date: December 21, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 58,847 hours, 29,559 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX679245
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

B-SYSTEM HYDRAULIC "LOW PRESS" LIGHTS ILLUMINATED. / R&R #2 ENGINE DRIVEN HYDRAULIC PUMP PER AMM.
